Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 247, NWS Birmingham, AL

July 10, 2012Chambers County, Lee County, Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 10, 2012, 5:28 PM CDT for Chambers County, Lee County, Russell County, Alabama. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2012, 5:28 PM CDT (22:28 UTC)
Expired
Jul 10, 2012, 6:18 PM CDT
In force
50 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chambers County, AL, Lee County, AL, Russell County, AL

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:55 PM CDTTSTM WND DMG5 N Auburn, ALA FEW TREES WERE BLOWN DOWN IN SEVERAL LOCATIONS ACROSS LEE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
774 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WUUS54 KBMX 102228
SVRBMX
ALC017-081-113-102330-
/O.NEW.KBMX.SV.W.0247.120710T2228Z-120710T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT TUE JUL 10 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
  LEE COUNTY IN EAST CENTRAL ALABAMA...
  RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 630 PM CDT

* AT 524 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
  MILES NORTH OF AUBURN UNIVERSITY TO RUSSELL COUNTY SPORTS
  COMPLEX...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OPELIKA...PHENIX CITY...SMITHS...LAFAYETTE...VALLEY...LANETT...
  STROUD AND GRIFFEN MILL.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 51 THROUGH 79...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3226 8489 3213 8505 3206 8505 3209 8521
      3215 8527 3215 8543 3249 8544 3258 8570
      3270 8570 3273 8560 3311 8559 3310 8522
      3286 8518 3285 8515 3281 8516 3274 8511
      3261 8508 3244 8496 3233 8500
TIME...MOT...LOC 2228Z 225DEG 25KT 3270 8548 3237 8514

$$

56
2 follow-up statements
964 
WWUS54 KBMX 102307
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT TUE JUL 10 2012

ALC017-081-113-102330-
/O.CON.KBMX.SV.W.0247.000000T0000Z-120710T2330Z/
LEE AL-RUSSELL AL-CHAMBERS AL-
607 PM CDT TUE JUL 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHAMBERS...
NORTHEASTERN RUSSELL AND EASTERN LEE COUNTIES UNTIL 630 PM CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LANETT TO COLUMBUS...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  LANETT...STROUD...RED LEVEL...LAKEVIEW...FREDONIA...POST OAK
  FORKS...AMITY PARK...VEASEY CREEK PARK...WELCH AND STANDING ROCK.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 60 THROUGH 79...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3226 8489 3226 8503 3233 8517 3236 8522
      3242 8529 3257 8534 3272 8542 3280 8549
      3291 8553 3311 8559 3310 8522 3286 8518
      3285 8515 3281 8516 3274 8511 3261 8508
      3244 8496 3233 8500
TIME...MOT...LOC 2307Z 225DEG 25KT 3289 8525 3256 8491

$$

56
855 
WWUS54 KBMX 102318
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT TUE JUL 10 2012

ALC017-081-113-102328-
/O.CAN.KBMX.SV.W.0247.000000T0000Z-120710T2330Z/
LEE AL-RUSSELL AL-CHAMBERS AL-
618 PM CDT TUE JUL 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR CHAMBERS...NORTHEASTERN
RUSSELL AND EASTERN LEE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND 
MOVED OUT OF THE WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3226 8489 3226 8503 3233 8517 3236 8522
      3242 8529 3257 8534 3272 8542 3280 8549
      3291 8553 3311 8559 3310 8522 3286 8518
      3285 8515 3281 8516 3274 8511 3261 8508
      3244 8496 3233 8500
TIME...MOT...LOC 2318Z 225DEG 25KT 3295 8519 3261 8485

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:51 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 10, 3:51 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
351 PM CDT TUE JUL 10 2012

.DISCUSSION...

NO SIGNIFICANT CHANGES TODAY WITH THE SYNOPTIC SETUP...WITH AN UPPER
LEVEL RIDGE ACROSS THE WESTERN CONUS AND A BROAD TROUGH OVER THE
EASTERN CONUS. WEAK UPPER LEVEL LOW IS CENTERED TO OUR WEST OVER THE
LOWER MISSISSIPPI RIVER VALLEY. STATIONARY FRONT REMAINS DRAPED WEST
TO EAST ACROSS THE TENNESSEE VALLEY. DEWPOINTS DROP QUICKLY FROM THE
60S AND 70S IN TENNESSEE TO LOWER 50S ALONG THE INDIANA/KENTUCKY
BORDER. UPPER LOW HAS AIDED SEA BREEZE CONVECTION DEVELOPMENT ACROSS
SOUTH ALABAMA AND MISSISSIPPI. THIS LINE OF STORMS IS MOVING
NORTH...AND WILL LIKELY AFFECT THE TCL-BHM METRO AREAS DURING RUSH
HOUR. IN ADDITION...CONVECTION DEVELOPING SOUTH OF THE STATIONARY
FRONT HAS DEVELOPED ACROSS NORTH ALABAMA. THIS SCATTERED ACTIVITY
WILL CONTINUE TO DEVELOP SOUTHWARD INTO PORTIONS OF NORTH CENTRAL
ALABAMA.

A GENERAL DECREASE IN ACTIVITY IS EXPECTED WITH LOSS OF DAYTIME
HEATING...BUT THE MORE SYNOPTICALLY DRIVEN ACTIVITY FROM THE SOUTH
WILL CONTINUE...MUCH LIKE MONDAY NIGHT. IMPULSES ASSOCIATED WITH THE
UPPER LOW TO OUR WEST WILL CONTINUE TO ROTATE OVER THE AREA THROUGH
THE END OF THE WEEK. THIS WILL KEEP ABOVE NORMAL POPS IN THE
FORECAST EACH PERIOD. MODELS CONTINUE TO SUGGEST THE UPPER TROUGH
AXIS AND FRONT WILL REMAIN NORTH OF THE AREA...BUT SAG CLOSE ENOUGH
TO MAINTAIN ELEVATED POPS. QPF THROUGH THE END OF THE WEEK WILL
RANGE FROM 1.5 INCHES IN THE FAR SOUTHEAST TO 4.0 INCHES IN THE
EXTREME NORTHWEST. MOST OF THE RAIN WILL BE CONVECTIVE...SO THESE
AMOUNTS ARE AREA AVERAGES...AND SOME LOCATIONS WILL SEE MORE THAN
OTHERS. ANY RAIN IS BENEFICIAL AT THIS POINT GIVEN THE CURRENT
DROUGHT CONDITIONS.

THE UPPER LOW WILL REMAIN TO OUR WEST THROUGH THE END OF THE WEEK.
IT WILL BE PICKED UP BY A SHORT WAVE TROUGH CROSSING THE NORTHERN
CONUS...ALLOWING UPPER LEVEL RIDGING TO BUILD WESTWARD FROM THE
ATLANTIC INTO THE SOUTHEASTERN US. THE RAIN AND CLOUD COOLED TEMPS
OF MID WEEK WILL RISE BACK INTO THE LOWER 90S...AND POPS WILL BE
BACK TO THE MORE SEASONAL DIURNAL CONVECTION FOR THE BEGINNING OF
NEXT WEEK.

14

&&

.AVIATION...
18Z TAF DISCUSSION

GENERALLY VFR CONDITIONS OUTSIDE OF CONVECTION THIS AFTERNOON AND
POSSIBLE FOG AND MVFR CEILINGS AROUND SUNRISE TOMORROW MORNING.
FRONTAL BOUNDARY NORTH OF THE TERMINALS AND SEA BREEZE BOUNDARY TO
THE SOUTH WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE TERMINALS THIS AFTERNOON. FOG AND MVFR CEILINGS BE POSSIBLE LATER
TONIGHT BUT WILL DEPEND ON WHERE RAINFALL OCCURS THIS AFTERNOON
AND EVENING. WILL MONITOR TRENDS AND AMEND TAFS AS NEEDED.

MA

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  89  71  86  72 /  70  70  50  60  40
ANNISTON    72  89  70  88  71 /  70  60  40  60  40
BIRMINGHAM  74  89  73  88  74 /  70  70  50  60  40
TUSCALOOSA  73  91  74  91  74 /  60  70  60  60  40
CALERA      72  89  72  88  72 /  60  60  40  60  40
AUBURN      73  89  71  89  71 /  60  50  40  60  40
MONTGOMERY  72  91  72  91  73 /  50  50  40  60  40
TROY        71  91  70  90  71 /  50  50  40  60  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 10, 12:32 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 PM CDT TUE JUL 10 2012

ALZ011>015-017>050-111745-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1232 PM CDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL FROM THUNDERSTORMS BETWEEN 2 PM AND 10 PM COULD
CAUSE LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH
POOR DRAINAGE. THIS COULD OCCUR ANYWHERE ACROSS CENTRAL ALABAMA...
BUT THE MAIN FOCUS THIS AFTERNOON AND EVENING WILL BE AREAS NORTH
OF INTERSTATE 85.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY RAINFALL FROM THUNDERSTORMS WEDNESDAY AND THURSDAY COULD CAUSE
LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH POOR
DRAINAGE ACROSS ALL OF CENTRAL ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 5:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT TUE JUL 10 2012

ALZ037-038-043-045>048-050-102300-
BARBOUR AL-BULLOCK AL-CHAMBERS AL-ELMORE AL-LEE AL-MACON AL-RUSSELL
AL-TALLAPOOSA AL-
511 PM CDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHAMBERS...SOUTHWESTERN
TALLAPOOSA...RUSSELL...MACON...LEE...EASTERN ELMORE...NORTHEASTERN
BARBOUR AND NORTHEASTERN BULLOCK COUNTIES UNTIL 600 PM CDT...

AT 506 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLAPOOSA CITY TO
LAKEPOINT RESORT STATE PARK...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  NOTASULGA...
  AUBURN...
  OPELIKA...
  PHENIX CITY...
  SMITHS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3213 8505 3201 8505 3189 8511 3189 8513
      3259 8601 3288 8518 3285 8515 3281 8516
      3278 8512 3275 8514 3274 8511 3269 8511
      3261 8508 3252 8500 3246 8499 3242 8496
      3233 8500 3231 8494 3225 8489
TIME...MOT...LOC 2210Z 254DEG 11KT 3256 8579 3199 8507
Special weather statement, Jul 10, 5:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT TUE JUL 10 2012

ALZ011>015-017-022>024-102315-
BLOUNT AL-FAYETTE AL-JEFFERSON AL-LAMAR AL-MARION AL-PICKENS
AL-TUSCALOOSA AL-WALKER AL-WINSTON AL-
511 PM CDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...WALKER...NORTHERN
TUSCALOOSA...NORTHEASTERN PICKENS...MARION...LAMAR...JEFFERSON...
FAYETTE AND BLOUNT COUNTIES UNTIL 615 PM CDT...

AT 511 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE BUTTAHATCHEE TO WEST
JEFFERSON TO PELHAM...AND MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. SOME OF THE
WIND GUSTS WILL BE AHEAD OF THE THUNDERSTORMS WHILE MORE GUSTS ARE
EXPECTED WITH THE INDIVIDUAL STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JASPER...
  DORA...
  HOMEWOOD...
  VESTAVIA HILLS...
  SUMITON...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3428 8814 3429 8742 3425 8710 3399 8710
      3397 8713 3390 8708 3390 8701 3386 8698
      3387 8693 3394 8688 3397 8678 3408 8671
      3417 8658 3414 8639 3381 8648 3380 8658
      3372 8652 3360 8655 3329 8697 3356 8825
TIME...MOT...LOC 2211Z 270DEG 8KT 3412 8761 3364 8701
          3329 8681

75
Local storm report, Jul 10, 5:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     ALABASTER               33.25N 86.82W
07/10/2012                   SHELBY             AL   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ON INDEPENDENCE DRIVE.

&&

LINHARES
Local storm report, Jul 10, 5:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     TALLASSEE               32.54N 85.89W
07/10/2012                   ELMORE             AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN IN THE FRIENDSHIP COMMUNITY.

&&

LINHARES
Local storm report, Jul 10, 5:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     ECLECTIC                32.64N 86.03W
07/10/2012                   ELMORE             AL   EMERGENCY MNGR

            ONE TREE BLOWN DOWN IN ECLECTIC.

&&

LINHARES
Local storm report, Jul 10, 5:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
07/10/2012                   SHELBY             AL   AMATEUR RADIO

            TREES AND POWER LINES BLOWN DOWN NEAR THE DOLLAR GENERAL
            IN COLUMBIANA.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:22 PM CDTSpecial Weather StatementBMXRandolph23 min
Jul 9, 7:29 PM CDTSpecial Weather StatementBMXCoosa, Jefferson, Shelby, Talladega61 min
Jul 9, 7:30 PM CDTSpecial Weather StatementBMXChambers, Lee, Russell, Tallapoosa45 min
Jul 9, 8:00 PM CDTSpecial Weather StatementBMXCleburne30 min
Jul 9, 8:30 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, St. Clair45 min
Jul 9, 9:15 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, St. Clair45 min
Jul 9, 9:57 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah48 min
Jul 9, 10:36 PM CDTAreal Flood AdvisoryBMXCleburne114 min
Jul 10, 2:46 PM CDTSpecial Weather StatementBMXLowndes, Montgomery, Pike59 min
Jul 10, 2:49 PM CDTSpecial Weather StatementBMXGreene26 min
Jul 10, 3:37 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Elmore, Montgomery53 min
Jul 10, 3:44 PM CDTSpecial Weather StatementBMXTuscaloosa46 min
Jul 10, 4:02 PM CDTSevere Thunderstorm WarningBMXTuscaloosa28 min
Jul 10, 4:17 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Elmore, Shelby43 min
Jul 10, 4:27 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker48 min
Jul 10, 4:35 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Walker, Winston40 min
Jul 10, 4:37 PM CDTSpecial Weather StatementBMXElmore, Macon, Russell, Tallapoosa38 min
Jul 10, 4:56 PM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, St. Clair, Shelby, Talladega and 1 more49 min
Jul 10, 5:11 PM CDTSpecial Weather StatementBMXLee, Macon, Russell49 min
Jul 10, 5:44 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, St. Clair, Shelby and 1 more44 min
Jul 10, 6:27 PM CDTSpecial Weather StatementBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 2 more48 min
Jul 10, 6:47 PM CDTAreal Flood AdvisoryBMXBlount58 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.